Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Representation of integers by certain ternary cubic forms


Author: F. S. Nowlan
Journal: Bull. Amer. Math. Soc. 32 (1926), 374-380
DOI: https://doi.org/10.1090/S0002-9904-1926-04230-0
Errata: Volume XXXII: Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 760--760
MathSciNet review: 1561229
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04230-0